A member asked:

I am undergoing laser toning for my face to treat large pores and pigmentation marks.few hours after the treatment i notced acne breakouts. reason?

A doctor has provided 1 answer
Dr. William Culviner answered

Specializes in ENT and Head and Neck Surgery

Laser resurfacing: The laser procedure causes injury to the skin and as things heal, some of the pores may clog due to inflammation in the hair follicles and oil glands and cause an increase in acne lesions. It should be a temporary thing and ultimately, things should be better.

Answered 11/27/2017

520 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...